MathSciNet Relay Station
MathSciNet bibliographic data
MR2745533 13D40 (13H10 13H15)
Mandal, Mousumi; Singh, Balwant; Verma, J. K. On some conjectures about the Chern numbers of filtrations. J. Algebra 325 (2011), 147–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement